MathSciNet Relay Station
MathSciNet bibliographic data
MR1120411 (92f:11120) 11M26 (60K35 82B26)
Newman, Charles M. The GHS inequality and the Riemann hypothesis. Constr. Approx. 7 (1991), no. 3, 389–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement